The existence of semialgebraic slices and its applications

Cited 4 time in webofscience Cited 0 time in scopus
  • Hit : 403
  • Download : 0
Let G be a compact semialgebraic group and M a semialgebraic G-set. We prove that there exists a semialgebraic slice at every point of M. Moreover M can be covered by finitely many semialgebraic G-tubes. As an application we give a different proof that every semialgebraic G-set admits a semialgebraic G-embedding into some semialgebraic orthogonal representation space of G, which has been proved in [15].
Publisher
KOREAN MATHEMATICAL SOC
Issue Date
2004-07
Language
English
Article Type
Article
Keywords

SPACES; EMBEDDINGS

Citation

JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.41, no.4, pp.629 - 646

ISSN
0304-9914
URI
http://hdl.handle.net/10203/83547
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 4 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0